advertisement
Question
Posted by: logsy | 2008/09/09

Contraceptive problem

I am using 2month pill and i feel like iam full everytime whats wrong?i feel like i am pregnant.I dont see my periods at all.

What might be the problem?

Please advise

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Can I refer you to Health 24 Expert Dr C - the GynaeDoc - look under 'experts' on the home page, she will be better placed to answer this than I am.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement